# SDR 2006UALA00947

- Difficulty date: May 14, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 46,634 hours, 32,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CARTS CONTACTED RT FUSELAGE RESULTING IN DENT.
